# SDR SWIA200110394

- Difficulty date: November 25, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 100 hours, 69 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Tab
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF SLC, THE A/C CONTINUALLY YAWED L/R, NO MESSAGES.  THE ONLY WAY TO STOP THE YAW WAS TO ADD RT RUDDER.  INSPECTED RUDDER TRIM SYSTEM IAW CRJ MM 27-22-00.  NO DEFECTS NOTED.  SYSTEM OPS CHECK GOOD.
